| Model Number |
11443-012B |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As no samples were returned for evaluation, a root cause could not be determined.A review of the device history record could not be performed as a lot was not provided.Cardinal health has made a business decision to close the site which manufactures product 11443-012b and transition to a third-party manufacturer.Cardinal health will continue to monitor complaint trends for this reported issue.
Event or Problem Description
Customer reported they held the hot pack as normal with one hand and squished it around to disperse the heat and it was leaking.No injury reported.